# SDR CA981028003

- Difficulty date: October 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 3418 · Stall Warning System
- Part: Aoa Vane
- Part number: 906100001
- Condition: Shorted
- Location: Nr 2
- Part time: 7,244 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) NR 2 STALL WARNING/STICK PUSHER CAUTION LIGHTS ON, BUT THEN WENT OUT.  ONCE AIRBORNE, CREW NOTICED THE NR 2 SW/SP CAUTION LIGHT AGAIN.   CREW RETURNED.  SW/SP COMPUTER REPLACED, BUT SAME PROBLEM OCCURRED.  FURTHER INVESTIGATION FOUND THE NR 2 AOA VANE PINS 8 AND 9 WERE SHORTED INTERNALLY TO PIN 12.  THUS, SW/SP COMPUTER DID NOT PICK UP FAULTY.  ALPHA VANE REPLACED.
